# SDR A6WA200840055

- Difficulty date: January 27, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 10,474 hours, 9,678 cycles
- Engine: Ge CF343B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AFTER TAKEOFF, APROX 600 MSL, CARGO DOOR MESSAGE ED1 AND CAUTION LIGHT ILLUMINATED.  CABIN CLIMBING APPROX 1400 FT PER MIN.  C/W QRH.  AFTER LANDING NOTED CARGO DOOR HANDLE POPPED.  FOUND CARGO DOOR HANDLE EXTENDED UPON ARRIVAL AT GATE.  STOWED CARGO DOOR HANDLE, PRESSURIZED AIRCRAFT, NO DEFECTS NOTED W/ CARGO DOOR WARNING SYS, OPS CHECK OF CARGO DOOR HANDLE GOOD IAW AMM 52-31-03.  OK FOR CONTINUED SERVICE.  (K)
